# SDR SWAA2015060440377

- Difficulty date: March 10, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 83,767 hours, 64,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STIFFENER CORRODED AT STATION 1017, LBL 12, WL 193.  REPAIRED STIFFENER IAW EA.
